# SDR Q2SA783001

- Difficulty date: August 14, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 86,295 hours, 16,473 cycles
- Engine: Ge CF650E2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE ACTIVITY IN SBKP, ACFT DOOR OPENED WITH FLOOR MOUNTED ESCAPE SLIDE HANDLE IN "AUTO", WHICH INADVERTENTLY ACTIVATED RT SIDE UPPER DECK SLIDE.  NO DAMAGE CAUSED TO ACFT.  SLIDE REMOVED IAW AMM 25-68-00/PG 201.  TRANSFERRED TO DI 16944 IAW DDPG MEL 25-11(3), CAT C.  ALL AD`S ARE CURRENT FOR THIS ACFT.
